Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Derivations Preserving a Monomial Ideal
Stockholm University, Faculty of Science, Department of Mathematics. (Algebra, Geometry)
2009 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 137, no 9, 2935-2942 p.Article in journal (Refereed) Published
Abstract [en]

Let I be a monomial ideal in a polynomial ring A = k[x1, . . . ,xn] over a field k of characteristic 0, TA/k(I) be the module of I-preserving k-derivations on A and G be the n-dimensional algebraic torus on k. We computethe weight spaces of TA/k(I) considered as a representation of G. Using this, we show that TA/k(I) preserves the integral closure of I and the multiplierideals of I.

Place, publisher, year, edition, pages
2009. Vol. 137, no 9, 2935-2942 p.
Keyword [en]
Derivations, monomial ideals, multiplier ideals
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-35969DOI: 10.1090/S0002-9939-09-09922-5ISI: 000269307400015OAI: oai:DiVA.org:su-35969DiVA: diva2:288423
Available from: 2010-01-21 Created: 2010-01-21 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Tangential Derivations, Hilbert Series and Modules over Lie Algebroids
Open this publication in new window or tab >>Tangential Derivations, Hilbert Series and Modules over Lie Algebroids
2011 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

Let A/k be a local commutative algebra over a field k of characteristic 0, and T_{A/k} be the module of k-linear derivations on A. We study, in two papers, the set of k-linear derivations on A which are tangential to an ideal I of A (preserves I), defining an A-submodule T_{A/k}(I) of T_{A/k}, which moreover is a k-Lie subalgebra. More generally we consider Lie algebroids g_A over A and modules over g_A.

Paper I: Using the action of an algebraic torus on a monomial ideal in a polynomial ring A=k[x_1,..., x_n] we:

  • give a new proof of a description of the set of tangential derivations T_{A/k}(I) along a monomial ideal I, first proven by Brumatti and Simis.
  • give a new and direct proof to the fact that the integral closure of a monomial ideal is monomial. We also prove that a derivation which is tangential to a monomial ideal will remain tangential to its integral closure.
  • prove that a derivation which is tangential to a monomial ideal is also tangential to any of its associated multiplier ideals.

Paper II: We consider modules M over a Lie algebroid g_A which are of finite type over A. In particular, we study the Hilbert series of the associated graded module of such a module with respect to an ideal of definition.

Our main results are:

  • Hilbert's finiteness theorem in invariant theory is shown to hold also for a noetherian graded g_A-algebra S and a noetherian (S, g_A)-graded module which are semisimple over g_A.
  • We define a class of local system g_A-modules and prove that the Hilbert series of such a graded module is rational.  We also define an ideal of definition for a g_A-module M and prove rationality of the Hilbert series of M with respect to such an ideal.
  • We introduce the notion of toral Lie algebroids over a regular noetherian local algebra R and give some properties of modules over such Lie algebroids. In particular, we compute the Hilbert series of submodules of R over a Lie algebroid containig a toral Lie algebroid.
Place, publisher, year, edition, pages
Stockholm: Department of Mathematics, Stockholm University, 2011. 66 p.
Keyword
Tangential Derivations, Monomials, Multiplier Ideals, Lie Algebroids, Hilbert series
National Category
Algebra and Logic Geometry
Research subject
Mathematics
Identifiers
urn:nbn:se:su:diva-62642 (URN)978-91-7447-372-8 (ISBN)
Public defence
2011-10-28, lecture room 14, house 5, Kräftriket, Roslagsvägen 101, Stockholm, 13:00 (English)
Opponent
Supervisors
Note
At the time of the doctoral defense, the following paper was unpublished and had a status as follows: Paper 1: Submitted. Available from: 2011-10-06 Created: 2011-09-26 Last updated: 2011-09-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tadesse, Yohannes
By organisation
Department of Mathematics
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 85 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf